# SDR 2007UALA02765

- Difficulty date: July 20, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 42,190 hours, 30,612 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUTOUT, FWD FRAME WEB CRACKED AT LOWER STOP PAD, LOWER OUTBOARD CORNER.  MAJOR REPAIR: REMOVED AND INSTALLED NEW FRAME PER SRM 51-40-02, PG 1-40.
